# SDR 2007UALA01171

- Difficulty date: April 15, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 33,454 hours, 4,092 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 7945243
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS INOPERATIVE AT UPPER DECK EEL EXIT SIGNS AND UPPER DECK FWD HALF OF SEATS AND WALL.  SECURED CONNECTOR.   OPS CK NORMAL.
